RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kanovei Vladimir Grigor'evich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 45
Presentations: 2

Number of views:
This page:1318
Abstract pages:12826
Full texts:4219
References:879
Professor
Doctor of physico-mathematical sciences (1985)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
Keywords: set theory, nonstandard analysis.
UDC: 51.01.16, 510.2, 510.223, 510.225, 510.227, 510.6, 512.662, 513.83, 517.11, 517.118, 517.2, 517.5, 517.518.112, 517.518.2, 517.987.1, 519.47, 519.5
MSC: 03E40, 03E70, 03H05

Subject:

Set theory, nonstandard analysis.


http://www.mathnet.ru/eng/person12631
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. G. Kanovei, V. A. Lyubetsky, “Non-uniformizable sets of second projective level with countable cross-sections in the form of Vitali classes”, Izv. RAN. Ser. Mat., 82:1 (2018),  65–96  mathnet  elib; Izv. Math., 82:1 (2018), 61–90  isi  scopus
2017
2. V. G. Kanovei, V. A. Lyubetskii, “A Countable Definable Set Containing no Definable Elements”, Mat. Zametki, 102:3 (2017),  369–382  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 338–349  isi  scopus
3. V. G. Kanovei, V. A. Lyubetsky, “A generic property of the Solovay set $\Sigma$”, Sibirsk. Mat. Zh., 58:6 (2017),  1302–1305  mathnet  elib; Siberian Math. J., 58:6 (2017), 1012–1014  isi  scopus
2015
4. V. G. Kanovei, V. A. Lyubetskii, “On Effective $\sigma$-Boundedness and $\sigma$-Compactness in Solovay's Model”, Mat. Zametki, 98:2 (2015),  247–257  mathnet  mathscinet  elib; Math. Notes, 98:2 (2015), 273–282  isi  scopus
5. V. G. Kanovei, V. A. Lyubetsky, “Generalization of one construction by Solovay”, Sibirsk. Mat. Zh., 56:6 (2015),  1341–1350  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 1072–1079  isi  scopus
2012
6. V. G. Kanovei, V. A. Lyubetskii, “Effective Compactness and Sigma-Compactness”, Mat. Zametki, 91:6 (2012),  840–852  mathnet  mathscinet  elib; Math. Notes, 91:6 (2012), 789–799  isi  elib  scopus
2011
7. V. G. Kanovei, V. A. Lyubetsky, “An effective minimal encoding of uncountable sets”, Sibirsk. Mat. Zh., 52:5 (2011),  1074–1086  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 854–863  isi  scopus
2009
8. V. G. Kanovei, “On Hausdorff ordered structures”, Izv. RAN. Ser. Mat., 73:5 (2009),  83–104  mathnet  mathscinet  zmath  elib; Izv. Math., 73:5 (2009), 939–958  isi  elib  scopus
2008
9. V. G. Kanovei, T. Linton, V. A. Uspenskii, “Lebesgue measure and gambling”, Mat. Sb., 199:11 (2008),  21–44  mathnet  mathscinet  zmath  elib; Sb. Math., 199:11 (2008), 1597–1619  isi  elib  scopus
10. V. G. Kanovei, V. A. Lyubetskii, “Borel reducibility as an additive property of domains”, Zap. Nauchn. Sem. POMI, 358 (2008),  189–198  mathnet  elib; J. Math. Sci. (N. Y.), 158:5 (2009), 708–712  elib  scopus
2007
11. V. G. Kanovei, V. A. Lyubetskii, M. Reeken, “Reducibility of Monadic Equivalence Relations”, Mat. Zametki, 81:6 (2007),  842–854  mathnet  mathscinet  zmath  elib; Math. Notes, 81:6 (2007), 757–766  isi  elib  scopus
12. V. G. Kanovei, V. A. Lyubetskii, “Problems in set-theoretic nonstandard analysis”, Uspekhi Mat. Nauk, 62:1(373) (2007),  51–122  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 45–111  isi  scopus
2006
13. V. G. Kanovei, V. A. Lyubetskii, “A Cofinal Family of Equivalence Relations and Borel Ideals Generating Them”, Tr. Mat. Inst. Steklova, 252 (2006),  94–113  mathnet  mathscinet; Proc. Steklov Inst. Math., 252 (2006), 85–103  scopus
2005
14. V. G. Kanovei, V. A. Lyubetskii, “Perfect subsets of invariant CA-sets”, Mat. Zametki, 77:3 (2005),  334–338  mathnet  mathscinet  zmath  elib; Math. Notes, 77:3 (2005), 307–310  isi  elib  scopus
2004
15. V. G. Kanovei, V. A. Lyubetskii, “On the Set of Constructible Reals”, Tr. Mat. Inst. Steklova, 247 (2004),  95–128  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 83–114
2003
16. V. G. Kanovei, M. Reeken, “Some new results on Borel irreducibility of equivalence relations”, Izv. RAN. Ser. Mat., 67:1 (2003),  59–82  mathnet  mathscinet  zmath; Izv. Math., 67:1 (2003), 55–76  isi  scopus
17. V. G. Kanovei, V. A. Lyubetskii, “On some classical problems of descriptive set theory”, Uspekhi Mat. Nauk, 58:5(353) (2003),  3–88  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:5 (2003), 839–927  isi  scopus
2001
18. V. G. Kanovei, “Nonstandard Set Theory in $\in$-Language”, Mat. Zametki, 70:1 (2001),  46–50  mathnet  mathscinet  zmath; Math. Notes, 70:1 (2001), 42–45  isi
2000
19. V. G. Kanovei, M. Reeken, “On Ulam's Problem of Stability of Non-exact Homomorphisms”, Tr. Mat. Inst. Steklova, 231 (2000),  249–283  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 231 (2000), 238–270
1999
20. V. G. Kanovei, M. Reeken, “Extension of standard models of ZFC to models of Nelson's nonstandard set theory IST”, Mat. Zametki, 66:2 (1999),  202–210  mathnet  mathscinet  zmath; Math. Notes, 66:2 (1999), 160–166  isi
1998
21. V. G. Kanovei, J. Zapletal, “Pyramidal structure of constructibility degrees”, Mat. Zametki, 63:4 (1998),  632–635  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 556–559  isi
1996
22. V. G. Kanovei, “Topologies generated by effectively Suslin sets, and their applications in descriptive set theory”, Uspekhi Mat. Nauk, 51:3(309) (1996),  17–52  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 385–417  isi  scopus
1992
23. V. G. Kanovei, “On the extension principle in internal set theory”, Sibirsk. Mat. Zh., 33:6 (1992),  66–78  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 999–1010  isi
1991
24. V. G. Kanovei, “Cardinality of the set of Vitali equivalence classes”, Mat. Zametki, 49:4 (1991),  55–62  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 370–374  isi
25. V. G. Kanovei, “Undecidable hypotheses in Edward Nelson's internal set theory”, Uspekhi Mat. Nauk, 46:6(282) (1991),  3–50  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:6 (1991), 1–54  isi
1988
26. V. G. Kanovei, “Kolmogorov's ideas in the theory of operations on sets”, Uspekhi Mat. Nauk, 43:6(264) (1988),  93–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:6 (1988), 111–155  isi
27. V. G. Kanovei, “The correctness of Euler's method for the factorization of the sine function into an infinite product”, Uspekhi Mat. Nauk, 43:4(262) (1988),  57–81  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 65–94  isi
28. V. N. Grishin, V. G. Kanovei, “Work on descriptive set theory carried out at the V. A. Steklov Institute of Mathematics”, Trudy Mat. Inst. Steklov., 182 (1988),  224–244  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 182 (1990), 245–265
1987
29. V. G. Kanovei, “N. N. Luzin's problems on the existence of $CA$-sets without perfect subsets”, Mat. Zametki, 41:5 (1987),  750–757  mathnet  mathscinet  zmath; Math. Notes, 41:5 (1987), 422–426  isi
1985
30. V. G. Kanovei, “The axiom of determinacy and the modern development of descriptive set theory”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 23 (1985),  3–50  mathnet  mathscinet  zmath; J. Soviet Math., 40:3 (1988), 257–287
31. V. G. Kanovei, “Problem of the existence of nonBorel $AF_\|$-sets”, Mat. Zametki, 37:2 (1985),  274–283  mathnet  mathscinet  zmath; Math. Notes, 37:2 (1985), 156–161  isi
32. V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Uspekhi Mat. Nauk, 40:3(243) (1985),  117–155  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:3 (1985), 135–180  isi
1984
33. V. G. Kanovei, “Undecidable and decidable properties of constituents”, Mat. Sb. (N.S.), 124(166):4(8) (1984),  505–535  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:2 (1985), 491–519
1983
34. V. G. Kanovei, “An answer to Luzin's question about the separability of $CA$-curves”, Mat. Zametki, 33:3 (1983),  435–437  mathnet  mathscinet  zmath; Math. Notes, 33:3 (1983), 223–224
35. V. G. Kanovei, “Generalization of P. S. Novikov's theorem on cross sections of Borel sets”, Mat. Zametki, 33:2 (1983),  289–292  mathnet  mathscinet  zmath; Math. Notes, 33:2 (1983), 144–146  isi
1982
36. V. G. Kanovei, “N. N. Luzin's problems on imbeddability and decomposability of projective sets”, Mat. Zametki, 32:1 (1982),  23–39  mathnet  mathscinet  zmath; Math. Notes, 32:1 (1982), 490–499  isi
1981
37. V. G. Kanovei, “Theory of Zermelo without power set axiom and the theory of Zermelo–Frenkel without power set axiom are relatively consistent”, Mat. Zametki, 30:3 (1981),  407–419  mathnet  mathscinet  zmath; Math. Notes, 30:3 (1981), 695–702  isi
1980
38. V. G. Kanovei, “On some problems of descriptive set theory and the connection between constructibility and definability”, Dokl. Akad. Nauk SSSR, 253:4 (1980),  800–803  mathnet  mathscinet  zmath
1979
39. V. G. Kanovei, “The set of all analytically definable sets of natural numbers can be defined analytically”, Izv. Akad. Nauk SSSR Ser. Mat., 43:6 (1979),  1259–1293  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:3 (1980), 469–500  isi
40. V. G. Kanovei, “A consequence of the Martin axiom”, Mat. Zametki, 26:1 (1979),  113–121  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 549–553  isi
1978
41. V. G. Kanovei, “The essentialness of parameters and the complexity of the fundamental formula of the comprehension scheme in second-order arithmetic”, Dokl. Akad. Nauk SSSR, 243:6 (1978),  1384–1386  mathnet  mathscinet
42. V. G. Kanovei, “On the nonemptiness of classes in axiomatic set theory”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978),  550–579  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:3 (1978), 507–535
43. V. G. Kanovei, “Proof of a theorem of Lusin”, Mat. Zametki, 23:1 (1978),  61–66  mathnet  mathscinet  zmath; Math. Notes, 23:1 (1978), 35–37
1975
44. V. G. Kanovei, “On the independence of some propositions of descriptive set theory and second-order arithmetic”, Dokl. Akad. Nauk SSSR, 223:3 (1975),  552–554  mathnet  mathscinet  zmath
45. V. G. Kanovei, “On initial segments of degrees of constructibility”, Mat. Zametki, 17:6 (1975),  939–946  mathnet  mathscinet  zmath; Math. Notes, 17:6 (1975), 563–567
1974
46. V. G. Kanovei, “On degrees of constructibility and descriptive properties of the set of real numbers in an initial model and in its extensions”, Dokl. Akad. Nauk SSSR, 216:4 (1974),  728–729  mathnet  mathscinet  zmath
1973
47. V. Kanovei, “Singular cardinals”, Mat. Zametki, 13:5 (1973),  717–724  mathnet  mathscinet  zmath; Math. Notes, 13:5 (1973), 429–433

1992
48. V. G. Kanovei, “Second “Mathematical Readings” in memory of M. Ya. Suslin”, Uspekhi Mat. Nauk, 47:3(285) (1992),  197–198  mathnet
1990
49. V. G. Kanovei, ““Mathematical Readings” in memory of M. Ya. Suslin”, Uspekhi Mat. Nauk, 45:2(272) (1990),  231  mathnet
1989
50. V. G. Kanovei, “First All-Union Seminar on Nonstandard Analysis”, Uspekhi Mat. Nauk, 44:3(267) (1989),  201  mathnet

Presentations in Math-Net.Ru
1. Определимые элементы определимых множеств
V. G. Kanovei
Seminar of the Department of Mathematical Logic "Proof Theory"
March 5, 2018 18:30
2. Определимые элементы определимых множеств
V. G. Kanovei
Seminar of the Department of Mathematical Logic "Proof Theory"
February 26, 2018 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019